MENU  

Inicio

Noticias

Componentes

Publicaciones

Artículos de divulgación - 
Artículos de investigación - 
Conferencias - 
Preprints - 


Temas

Enlaces

Material Extra

Contacto

Intranet



Valencia

3 al 6 Julio 2012  


Pincha aquí para más información sobre el curso.

Publicaciones > Visualizando


Artículos de investigación


Osculating hyperplanes and asymptotic directions of codimension two submanifolds of Euclidean spaces


Autor/es: Dirce K. Hayashida Mochida, Maria Aparecida S. Ruas, Mª Carmen Romero Fuster

Año: 1999

Revista: Geom. Dedicata

Volumen/Nro: 77 (3)

Paginas: 305-315


We study some geometrical properties concerning contacts of submanifolds of codimension two with stright lines and hyperplanes in Euclidean space. In particular, we introduce the concept of binormal directions in connection with the asymptotic direction and study their existence.